katanadrol and mood?

  1. Thumbs down katanadrol and mood?


    just finished 3rd week on katana @ 300 mg a day and my mood is terrible. im very irritable.. is this normal? any ideas that might help this? thanks guys.


  2. sounds like your test is shut down, maybe a test base of some sort to help?
    -Saving random peoples' nuts, one pair at at time... PCT info:
    http://anabolicminds.com/forum/steroids/192992-pct-what-why.html
    -Are you really ready for a cycle? Read this link and be honest:
    http://anabolicminds.com/forum/steroids/191120-checklist-before-thinking.html
    *I am not a medical expert, my opinions are not professional, and I strongly suggest doing research of your own.*

Similar Forum Threads

  1. Epi vs Mood
    By VitaminA in forum Anabolics
    Replies: 2
    Last Post: 07-26-2009, 05:09 AM
  2. A video with a better mood
    By Jayhawkk in forum General Chat
    Replies: 3
    Last Post: 08-01-2006, 01:29 PM
  3. In the Mood for Food
    By jjohn in forum Nutrition / Health
    Replies: 0
    Last Post: 06-19-2006, 10:35 AM
  4. PCT mood
    By Salem in forum Anabolics
    Replies: 3
    Last Post: 02-11-2005, 06:57 PM
  5. AAS and Mood
    By TheTom in forum Anabolics
    Replies: 6
    Last Post: 03-15-2004, 02:00 AM
Log in
Log in